On automorphism groups of p-adic Schottky curves
Groupe de travail d'analyse ultramétrique, Tome 4 (1976-1977) , Exposé no. 17, 6 p.
@article{GAU_1976-1977__4__A13_0,
     author = {Gerritzen, Lothar},
     title = {On automorphism groups of $p$-adic Schottky curves},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     note = {talk:17},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1976-1977},
     zbl = {0377.14006},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1976-1977__4__A13_0/}
}
Gerritzen, Lothar. On automorphism groups of $p$-adic Schottky curves. Groupe de travail d'analyse ultramétrique, Tome 4 (1976-1977) , Exposé no. 17, 6 p. http://www.numdam.org/item/GAU_1976-1977__4__A13_0/

[1] Gerritzen (L.). - Über Endomorphismen nichtarchimedischer holomorpher Tori, Inventiones Math., t. 11, 1970, p. 27-36. | MR 286799 | Zbl 0199.55602

[2] Gerritzen (L.). - On multiplication algebras of Riemann matrices, Math. Annalen, t. 194, 1971, p. 109-122. | MR 288141 | Zbl 0245.14016

[3] Gerritzen (L.). - Zur nichtarchimedischen Uniformisierung von Kurven, Math. Annalen, t. 210, 1974, p. 321-337. | MR 349684 | Zbl 0273.14012

[4] Gerritzen (L.). - Unbeschränkte Steinsche Gebiete von P und nichtarchimedische automorphe Formen, J. reine und angew. Math. (to appear). | Zbl 0379.32027

[5] Geyer (W.D.). - Invarianten binärer Formen, "Classification of algebraic varieties and compact manifolds", p. 36-69. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 412). | MR 374142 | Zbl 0298.14017

[6] Hurwitz (A.). - Über algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Annalen, t. 40, 1892, p. 403-442. | JFM 24.0380.02 | MR 1510753

[7] Manin (Ju.-V.), Drinfeld (V.). - Periods of p-adic Schottky groups, J. reine und angew. Math., t. 262-263, 1973, p. 239-247. | MR 396582 | Zbl 0275.14017

[8] Mumford (D.). - An analytic construction of degenerating curves over complete local rings, Compositio Math., Groningen, t. 24, 1972, p. 129-174. | Numdam | MR 352105 | Zbl 0228.14011

[9] Myers (J.F.). - p-adic Schottky groups, Thesis, Harvard 1973.

[10] Newman (M.). - Integral matrices. - New York, Academic Press, 1972. | MR 340283 | Zbl 0254.15009

[11] Schottky (F.). - Über eine spezielle Funktion, welche bei einer bestimmten linearen Transformation ihres Arguments unverändert bleibt, J. reine und angew. Math., t. 101, 1887, p. 227-272. | JFM 19.0424.02